标题:Erratum: Acyclic edge chromatic number of outerplanar graphs (Journal of Graph Theory) (Erratum)
作者:Hou, J.-F.;Wu, J.-L.
作者机构:[Hou, J.-F] Center for Discrete Mathematics, Fuzhou University, Fujian 350003, China;[ Wu, J.-L] School of Mathematics, Shandong University, Jinan 250 更多
通讯作者:Hou, JF
通讯作者地址:[Hou, JF]Fuzhou Univ, Ctr Discrete Math, Fuzhou 350003, Fujian, Peoples R China.
来源:Journal of Graph Theory
出版年:2013
卷:72
期:3
页码:364-365
DOI:10.1002/jgt.21702
收录类别:SCOPUS;SCIE
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84872892686&doi=10.1002%2fjgt.21702&partnerID=40&md5=9966e01643e549f44e83b0cf6facb49f
TOP